# SDR HALA0600885

- Difficulty date: November 29, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 78,493 hours, 15,154 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2790583108
- Part serial: 1586A
- Condition: Malfunctioned
- Location: Eng Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG 'L ENG TAI VALVE' DISPLAYED ENG ANTI-ICE VALVE LIGHT EXTING W/SW ON.  REPLACED LEFT ENG TAI VALVE PER AMM 30-21-03.  OPS CHECK GOOD.
